# SDR SWIA2021091360906

- Difficulty date: July 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY AT STR 24L BETWEEN FS295-FS310 HAS CORROSION    (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED CORRODED STR24L BETWEEN FS295 AND FS310 WITH NEW UNIT. REF CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV K.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED. NO LEAKS NOTED.
